# SDR ASAA2022101140237

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 36,693 hours, 11,720 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: UNKNOWN
- Condition: Dirty
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE #1 FIRE WARNING SWITCH WILL NOT ILLUMINATE DURING TEST. (LOOP B WILL NOT TEST, LOOP A TESTS SATISFACTORY). GROUNDED - YES. PERFORMED FIRE DETECTION MODULE BITE. REF B737-900 FIM 26-10 TASK 801, FOUND #1 ENG "B" LOOP FAULT. CLEAN DETECTORS #1 ENG LOWER LOOP FAN AREA. REF B737-900 AMM 26-11-02. FIRE DETECTION SYSTEM OPS CHECKS GOOD. REF AMM 26-11-00.
